Weird goings on for 2 days now. Slight sharp, short chest pain, left side....

Discussion in 'Cambridge Weight Plan' started by Deggers, 30 June 2008 Social URL.

  1. Deggers

    Deggers Member

    Posts:
    46
    Likes Received:
    0
    Diet:
    Cambridge
    accompanied with dizzyness and nausia...

    Anyone heard of this as a side effect?

    This is the second evening it has happened and it making me a little concerned.

    :confused:
     
  2. Avatar

    MiniMins.com Matched Content

  3. misscheeky

    misscheeky Gold Member

    Posts:
    29,167
    Likes Received:
    374
    Cant say ive had any side effects on this diet, maybe you should take a wee trip to your gp just to be on the safe side?

    becky x
     
  4. amethyst

    amethyst Banned

    Posts:
    2,390
    Likes Received:
    17
    Start Weight:
    18st0lb
    Current Weight:
    17st6lb
    Goal Weight:
    10st5lb
    Lost(%):
    0st8lb(3.17%)
    Diet:
    CD
    i dont think this is one of them, perhaps you have a pulled mucsle or something? please go to the gp and get it checked out..

    let us know...

    hope you feel better soon .. xx
     
  5. sumayyah

    sumayyah please try again

    Posts:
    3,913
    Likes Received:
    91
    Start Weight:
    23st6lb
    Current Weight:
    17st7lb
    Goal Weight:
    9st0lb
    Lost(%):
    5st13lb(25.3%)
    Diet:
    was cambridge now exante
    any chest pains need investigating, plz contact ur gp

    i do get pains in my chest with assosiated nausea but i have gastric reflux and its dealt with omeprazole a prescription only reflux med
     
  6. amethyst

    amethyst Banned

    Posts:
    2,390
    Likes Received:
    17
    Start Weight:
    18st0lb
    Current Weight:
    17st6lb
    Goal Weight:
    10st5lb
    Lost(%):
    0st8lb(3.17%)
    Diet:
    CD
    urgh i was prescribed that, was on it few weeks then started to develop creepy crawlie feeling throughout my body was a horrible sensation, wasnt sure what it was till i stopped them took few weeks then side affects went away.... started them again it came back..

    :eek:

    sorry to hi jack the thread :p
     
  7. sumayyah

    sumayyah please try again

    Posts:
    3,913
    Likes Received:
    91
    Start Weight:
    23st6lb
    Current Weight:
    17st7lb
    Goal Weight:
    9st0lb
    Lost(%):
    5st13lb(25.3%)
    Diet:
    was cambridge now exante
    wow thats weird. ive been on em about 6 months after i reached the end of my rope with over counter stuff ( combining 4 or 5 different ones at a time ) but never had that. on the other hand my wee girls been on em for nearly all her life and is forever rubbing at her arms, i just put it down to her cp
     
  8. princessbunny

    princessbunny Full Member

    Posts:
    239
    Likes Received:
    0
    Diet:
    Cambridge
    i have the omeprazole and im fine with it take it as and when needed :) and go se your GP mr better to be safe than sorry xx
     
  9. That's_So_Fetch

    That's_So_Fetch Gold Member

    Posts:
    1,636
    Likes Received:
    42
    Diet:
    Cambridge Diet
    I had sharp chest pains in the centre of my chest in the first week of CD and thought it was my heart. But it turned out that i had pulled a muscle. I would reccommend that you see your GP just to make sure that you're ok.

    I did ask a paramedic about sharp chest pains and he mentioned that when you have these kinda of pains its very rarely your heart because that is more of a crusing pain. He mentioned that it could be that you've pulled a muscle or gastric problems and also because i am 23 i'm too young to have anything wrong with my heart.

    But it would be best to check with your GP just to make sure because you mentioned that you experienced nausea and dizzyness which i didnt have.

    Hope thats helps.

    xx
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...